Bulletin of the American Mathematical Society

A complete characterization for extreme functionals

R. C. Buck

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 65, Number 3 (1959), 130-133.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523133

Mathematical Reviews number (MathSciNet)
MR0102728

Zentralblatt MATH identifier
0097.31203

Citation

Buck, R. C. A complete characterization for extreme functionals. Bull. Amer. Math. Soc. 65 (1959), no. 3, 130--133. https://projecteuclid.org/euclid.bams/1183523133


Export citation